Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Major Fexofenadine 180mg TAB 30ct (Compare To: Allegra OTC 24 Hour)

Major Fexofenadine 180mg TAB 30ct (Compare To: Allegra OTC 24 Hour)

BY MAJOR® PHARMACEUTICALS

Description

Count 30 ea. Relieves sneezing and runny nose For indoor and outdoor allergies Non-drowsy Original prescription strength For both indoor and outdoor allergies Non-drowsy Adults and children 12 years of age and over - take one 180mg tablet with water once a day; do not take more than 1 tablet in 24 hours Children under 12 years of age - do not use. Active Ingredients -Fexofenadine Hydrochloride 180 Mg see more...

Top Questions No one has asked a question yet! Be the first!

Major Fexofenadine 180mg TAB 30ct (Compare To: Allegra OTC 24 Hour)
Major Fexofenadine 180mg TAB 30ct (Compare To: Allegra OTC 24 Hour)
Reviews (0)
Q&A (0)
Leave a Review
REVIEWS
Be the first to review this item!

Start your review of Major Fexofenadine 180mg TAB 30ct (Compare To: Allegra OTC 24 Hour)!

How would you rate this product?
Did you forget to choose a rating for your review?
Q & A

Looking for
your answer?

Be the First to Ask a Question

Sign up to join our community!

Back

INTRODUCING

influenster cashback

Please confirm your email address.

6 characters minimum. Password must consist of letters, at least 1 number and 1 special character.